ISMP
ISMP
Home Support ISMP Newsletters Webinars Report Errors Educational Store Consulting FAQ Tools About Us Contact Us
ISMP
ISMP
ISMP Facebook


January 2005 issue

  • How to prevent errors with FORADIL (formolterol fumarate) and SPIRIVA (tiotropium bromide) inhalation capsules
  • Why changes in medication appearance should prompt investigation
  • Labeling problem with RISPERDAL M-TAB (risperidone) is causing confusion
  • Errors involving drug name mix-ups between MUCINEX (guaifenesin) and MUCOMYST (acetylcysteine)
  • When it comes to safety, don't beat around the bush
  • Ensuring safe metformin use


SUBSCRIBE


Resources
Main Page
Current Issue
Past Issues
Action Agendas
Hazard Alerts
Sample Issue
Subscribe
Community Pharmacy Medication Safety Tools and Resources
Newsletter Editions
Acute Care
Community/Ambulatory
Nursing
Long Term Care
Consumer
Home | Contact UsEmployment  | Legal Notices | Privacy Policy | Help Support ISMP
Med-ERRS Med-ERRS | MSOMedication Safety Officers Society | Consumer Medication SafetyFor consumers
 ISMP Canada ISMP Canada | ISMP Spain ISMP Spain | ISMP Brasil ISMP Brasil | International Group | Pennsylvania Patient Safety Authority

200 Lakeside Drive, Suite 200, Horsham, PA 19044, Phone: (215) 947-7797,  Fax: (215) 914-1492
© 2018 Institute for Safe Medication Practices. All rights reserved

 
ISMP
ISMP